Nelinejnaya samosopryazhennaya spektral'naya zadacha dlya differencial'no-algebraicheszkih uravnenii

Abramov, AA and Balla, K. and Ulyanova, VI and Yukhno, LF (2003) Nelinejnaya samosopryazhennaya spektral'naya zadacha dlya differencial'no-algebraicheszkih uravnenii. DIFFERENTIAL EQUATIONS, 39 (7). pp. 867-878.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3216

Update Item Update Item